Due to exchange rate volatility, our team may contact you for top-up if prices change.
ANADIN EXTRA *12 TABLETS 60819
ANADIN EXTRA *12 TABLETS 60820
ANADIN EXTRA *12 TABLETS 60821

Haleon Uk Trading Limited

ANADIN EXTRA *12 TABLETS

Active Ingredient: Paracetamol, caffeine and aspirin
Presentation: Tablet
Strength: Paracetamol 200mg, caffeine 45mg and aspirin 300
Pack Size: 12 tablets

₦4,818.00

SKU:
  megacare-pharmacy-6683
quantity

Anadin extra *12 tablets relief symptoms associated with mild to moderate pain, such as headache, migraine, neuralgia, toothache, sore throat, period pains, sprains, strains, fibrositis, muscular aches and pains, joint swelling and stiffness, influenza, feverishness, and feverish colds.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EPIGESIC *20 TABLETS
₦2,062.50
DABIC TABLET 7.5MG
₦1,300.00
BELL’S NERVE&BONE LINIMENT 100ML
₦3,184.50
BACLOFEN 10MG *84 TABLETS (TEVA)
₦8,893.50
BACLOFEN 10MG *84 TABLETS (MYLAN)
₦12,259.50
ASPIRIN 300MG *32 TABLETS (ASPAR)
₦1,485.00
ARTHROTEC 75MG *20 TABLETS
₦6,105.00
ARTHROTEC 75MG *100 TABLETS
₦2,805.00
ARTHROGRATIS COMPLEX *30 CAPSULES
₦13,777.50
ANADIN EXTRA *12 TABLETS
ANADIN EXTRA *12 TABLETS
₦ 4,818.00